A covering theorem in function theory
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1959), pp. 218-223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_1_a22,
author = {G. S. Shpak},
title = {A~covering theorem in function theory},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {218--223},
year = {1959},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_1_a22/}
}
G. S. Shpak. A covering theorem in function theory. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1959), pp. 218-223. http://geodesic.mathdoc.fr/item/IVM_1959_1_a22/